# SDR UALA2011111406200

- Difficulty date: November 12, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N586UA
- Make and model: Boeing 757222
- Aircraft serial: 26710
- Aircraft time: 60,604 hours, 21,501 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT DECK AREA AT STA 1681 FLOORBEAM AT RBL 32 HAS CORROSION.  MAJOR REPAIR ACCOMPLISHED.  REMOVED CORROSION & FOUND BLEND OUT OF LIMITS OF SRM.  CUT OUT DAMAGED AREA & ACP NDT OF OF OPEN HOLES COMMON TO REPAIR AREA FOR CRACKS.  NONE FOUND.  ACP INSURANCE CUT.  FABRICATED & INSTALLED TWO REPAIR ANGLES, A STRAP & FILLER REPAIR PER EA PD57-53-227.
